# SDR AALA201905279001

- Difficulty date: May 26, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 100,016 hours, 16,169 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS IN CRUISE FLT @ FL 340 AND .80 MACH, F/OS O FLAP MIN MANEUVERING INDICATOR (YELLOW HOOK) IN VIEW @ 255KTS OR ABOUT .74 MACH. ERRONEOUS STICK SHAKER WARNING ON FINAL APPROACH @ FLAPS 5 190 KTS. MAINTENANCE ACCOMPLISHED TROUBLESHOOTING, RESET C/B RIGHT ASWC. OPERATIONAL TEST NORMAL IAW AMM 27-32-00.
